# SDR SWAA2021060321195

- Difficulty date: January 9, 2020
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 54,583 hours, 32,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231ZF HAS DELAMINATION / CABIN FLOOR PANEL 231ZF WAS REPLACED BY FABRICATION DUE TO THE AMOUNT OF ALL DAMAGE IAW SRM 53-00-50-2R-0 PARA 1.A. NOTE AND BOEING DWG 144A5810 SHT: 160. 59812U 09JAN20 FABRICATED FLOOR PANEL FROM BMS 4-23TY2 LOT #1416426-1 AND INSTALLED INSERTS WITH BMS 5-107 LOT #AK9FP3008K 598212U 09JAN20
